Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effect of Kaletra
Jul 4, 2006

I am 25 and have started HIV treatment. I am African but dark in complexion. Since I started the treatment,I have become more and more dark. I told my doctor about it but she doesn't think it's the medication(Kaletra), but I notice massive changes of my complexion for three months now. What can be the problem?

Response from Dr. Conway

Hyperpigmentation is not really a side effect of Kaletra. Of thae antivirals, it has been reported with AZT, so I wonder if this is one of your medications. I would also wonder if it is related to something else, such as a fungal infection of your skin. Perhaps you should discuss these issues further with your doctor, or a skin specialist.



Previous
Thrush Part II
Next
fear of HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement